Tokyo Journal of Mathematics

Lipschitz Classes of Periodic Stochastic Processes and Fourier Series

Tatsuo KAWATA

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 08, Number 2 (1985), 277-301.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270151216

Digital Object Identifier
doi:10.3836/tjm/1270151216

Mathematical Reviews number (MathSciNet)
MR826990

Zentralblatt MATH identifier
0594.60042

Citation

KAWATA, Tatsuo. Lipschitz Classes of Periodic Stochastic Processes and Fourier Series. Tokyo J. of Math. 08 (1985), no. 2, 277--301. doi:10.3836/tjm/1270151216. https://projecteuclid.org/euclid.tjm/1270151216


Export citation